# SDR K5SR201411181912

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N167WA
- Make and model: Cessna 402B
- Aircraft serial: 402B1044
- Aircraft time: 18,615 hours
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: 50000827
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A WALK AROUND INSPECTION OF THE AIRCRAFT PRIOR TO MAINTENANCE, WAS CHECKING THE MOVEMENT OF THE AILERONS AND HEARD A STRANGE GRINDING NOISE.  UPON FURTHER INSPECTION FOUND NOISE COMING FROM THE LT AILERON AREA.  GAINED ACCESS TO THE LT AILERON BELL CRANK ASSEMBLY AND DISCOVERED THAT THE AILERON CABLE ASSEMBLY HAD FRAYED TO THRU HALF OF THE CABLE.  THE AILERON BELLCRANK ASSEMBLY IS LOCATED AT WS 145.00 JUST FORWARD OF THE LT AILERON. AILERON CABLE ASSEMBLY R & R WITH NEW CABLE ASSEMBLY, PN 500008-27.
